Publications of Z. Li
BACK TO MASCOTTE PUBLICATION INDEX

Publications of Z. Li

Articles in journal or book chapters
  1. Y. Chen, E. Le Merrer, Z. Li, Y. Liu, and G. Simon. OAZE: A Network-Friendly Distributed Zapping System for Peer-to-Peer IPTV. Computer Networks, 56(1):365-377, 2012. [WWW ] [PDF ] [Abstract] [bibtex-entry]

  2. L. Addario-Berry, W.S. Kennedy, A.D. King, Z. Li, and B. Reed. Finding the maximum-weight induced $k$-partite subgraph of an $i$-triangulated graph. Discrete Applied Mathematics, 158(7):765-770, April 2010. [WWW ] [Abstract] [bibtex-entry]

Conference articles
  1. Z. Li and I. Sau. Graph Partitioning and Traffic Grooming with Bounded Degree Request Graph. In 35th International Workshop on Graph-Theoretic Concepts in Computer Science (WG 2009), volume 5911 of Lecture Notes in Computer Science, pages 250-261,, June 2009.
    Note: Best student paper award. [PDF ] [Abstract] [bibtex-entry]

  2. Z. Li and B. Reed. Optimization and Recognition for ${K}_5$-minor Free Graphs in Linear Time. In Proceedings of LATIN, pages 206-215, 2008. [bibtex-entry]

  3. Z. Li and B. Reed. Heap building bounds. In Algorithms and data structures, volume 3608 of Lecture Notes in Comput. Sci., Berlin, pages 14--23, 2005. Springer. [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html